H filtering for switched non-linear systems with polytopic uncertainties via filter state impulsive jump approach

Weiming Xiang, Jian Xiao

Research output: Contribution to journalArticle

3 Scopus citations


The H∞ filtering problem of switched non-linear systems with polytopic uncertainties is addressed in this paper. A novel filter with state impulsive jump is proposed to ensure the stability of error system and guarantee a prescribed noise attenuation level in the H∞ sense by solving linear matrix inequalities (LMIs) and determining an impulsive jump relation for filter state at switching instant. The LMIs are derived via a Lyapunov function approach and the impulsive jump relation is deduced by both Lyapunov functions and the switching surface. Finally, a numerical example is provided to illustrate the effectiveness of the proposed approach.

Original languageEnglish (US)
Pages (from-to)540-550
Number of pages11
JournalTransactions of the Institute of Measurement and Control
Issue number4
Publication statusPublished - Jun 1 2013
Externally publishedYes



  • H∞ filtering
  • impulsive jump
  • polytopic uncertainties
  • switched systems

ASJC Scopus subject areas

  • Instrumentation

Cite this